Alert archive / North Dakota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 133, NWS Grand Forks, ND

August 13, 2007Nelson County, Walsh County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 13, 2007, 1:59 PM CDT for Nelson County, Walsh County, North Dakota. It was in force for 61 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2007, 1:59 PM CDT (18:59 UTC)
Expired
Aug 13, 2007, 3:00 PM CDT
In force
61 min
Issued by
NWS Grand Forks, ND
Area
Counties, with a storm outline in the text

Counties Nelson County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 101 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 2:38 PM CDTHAIL 1Lankin, ND
Aug 13, 2:38 PM CDTTORNADO 09 E Brocket, NDA TORNADO TRACKED INTERMITTENTLY TO THE SOUTHEAST...FROM ABOUT 3 MILES NORTHWEST OF WHITMAN TO THE NELSON COUNTY LINE ABOUT 2.5 MILES NORTH NORTHWEST OF WHITMAN BY 240 PM CDT. IT CONTINUED TO THE SOUTHEAST INTO NELSON COUNTY. THE APPROXIMATELY ONE MILE TRACK I
Aug 13, 2:40 PM CDTTORNADO 02 Nnw Whitman, NDA TORNADO CONTINUED INTERMITTENTLY FROM WALSH COUNTY INTO NELSON COUNTY...AND TRACKED FOR ABOUT 5.5 MORE MILES TO ABOUT 3 MILES EAST OF WHITMAN BY 248 PM CDT. THE TORNADO BROKE DOWN SEVERAL TREES IN SHELTER BELTS AND SWIRLED CROP SWATHES IN ITS PATH. TOTAL PAT
Aug 13, 2:43 PM CDTHAIL 1.755 W Lankin, NDHAIL COVERING GROUND.
Aug 13, 2:45 PM CDTHAIL 15 Sw Lankin, ND
Aug 13, 2:55 PM CDTHAIL 1.758 Nne Petersburg, ND
Aug 13, 2:55 PM CDTHAIL 1.758 Nw Petersburg, ND
Aug 13, 2:55 PM CDTHAIL 28 Nne Petersburg, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 9:48 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.0 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2007-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1500 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2007-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1500 J/kg
Mixed-layer CIN
-501 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 131859
SVRFGF
NDC063-099-132000-
/O.NEW.KFGF.SV.W.0133.070813T1859Z-070813T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
159 PM CDT MON AUG 13 2007

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN NELSON COUNTY IN NORTHEAST NORTH DAKOTA...
  SOUTHWESTERN WALSH COUNTY IN NORTHEAST NORTH DAKOTA...

* UNTIL 300 PM CDT

* AT 155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE. THE STORM WAS LOCATED 4 MILES NORTH OF LAWTON...OR
  28 MILES SOUTH OF LANGDON...MOVING TO THE SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE ABOUT...
  6 MILES NORTHEAST OF WHITMAN AT 220 PM CDT...
  DAHLEN AT 230 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4842 9829 4817 9826 4813 9839 4802 9823
      4803 9794 4840 9789

$$

DK/BH
1 follow-up statement
000 
WWUS53 KFGF 131921
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
221 PM CDT MON AUG 13 2007

NDC063-099-132000-
/O.CON.KFGF.SV.W.0133.000000T0000Z-070813T2000Z/
NELSON ND-WALSH ND-
221 PM CDT MON AUG 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN NELSON AND SOUTHWESTERN WALSH COUNTIES...

AT 216 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE. THE STORM WAS LOCATED 5 MILES EAST OF LAWTON...OR 31
MILES NORTHEAST OF DEVILS LAKE...MOVING TO THE SOUTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WHITMAN BY 230 PM CDT...
  DAHLEN BY 240 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT MONDAY
AFTERNOON FOR EASTERN NORTH DAKOTA.

LAT...LON 4842 9829 4817 9826 4813 9839 4802 9823
      4803 9794 4840 9789

$$

DK/BH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 11:14 AM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Aug 13, 11:14 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1114 AM CDT MON AUG 13 2007

.UPDATE...
RAPID CHANGES ON THE FLY DUE TO THE ONGOING SEVERE WEATHER. NO
CHANGES TO PCPN CHANCES/ORIENTATION...BUT WILL NOW UPDATE SKY
COVER AND HIGH TEMPS. THICK CLOUD COVER FOR AT LEAST THE MORNING
HOURS WILL INHIBIT THE TEMP RISE FOR AREAS RIGHT ALONG AND JUST TO
THE SOUTH OF THE HIGHWAY 2 CORRIDOR...SO WILL ADJUST HIGH TEMPS
DOWN SOMEWHAT. HARD TO SAY HOW MUCH BECAUSE THERE COULD BE SOME
CLEARING/WARMING LATER IN THE DAY. AS FAR AS THE CONTINUED SEVERE
POTENTIAL...THERE IS ONLY ONE CELL THAT WE ARE WATCHING NOW (EDDY
COUNTY). THIS CELL IS ACTUALLY ON A DOWNWARD TREND RIGHT NOW. LOTS
OF UNCERTAINTY YET...SO WILL STICK WITH ISOLATED/SCATTERED TSTMS
FOR MOST AREAS INTO THE AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 927 AM CDT MON AUG 13 2007/

UPDATE...
DID A QUICK UPDATE TO ADD SOME MORNING SEVERE WORDING TO THE KDVL
BASIN. STORMS ARE APPROACHING WESTERN BENSON AND TOWNER COUNTIES
BUT SO FAR ARE STAYING JUST TO THE WEST. SPC ALSO DISCUSSING A
WATCH POSSIBILITY FOR CENTRAL ND...BUT SO FAR IN A WAIT AND SEE
MODE. TSTMS ALSO DEVELOPING ALONG THE ND/SD BORDER...WHERE KBIS
HAS JUST ISSUED A SVR TSTM WARNING. UPDATED THE SOUTHERN FA TO ADD
SOME ISOLATED THUNDER AS WELL.

PREV DISCUSSION... /ISSUED 334 AM CDT MON AUG 13 2007/

SHORT TERM...
MAIN ISSUE TODAY IS THUNDERSTORMS OR NO THUNDERSTORMS. AS COMPARED
TO 24 HRS AGO...THREAT FOR ANY ELEVATED LATE NIGHT CONVECTION HAS
SHIFTED WEST WITH BEST 800-850 MB INSTABILITY/MOISTURE ADVECTION
MORE OVER CNTRL ND ATTM. SATELLITE HAS SHOWN GRADUAL INCREASE IN
MID LEVEL CLOUD STREAKS OVER CNTRL ND IN AN AREA FROM ISN TO BIS-
JMS. NOTHING ON RADAR ATTM...BUT WOULD NOT BE SUPRISED TO SEE
SOMETHING FORM YET...PEAK TIME FOR FORMATION OFTEN IS 09-10Z
PERIOD. BUT BIG THING GOING AGAINST IT IS THAT THE ENTIRE 700-850
MB LAYER IS WARMING SO THAT LAPSE RATES ARE NOT THAT STRONG AND
ENOUGH WARMING AT 700 MB MIGHT BE THERE TO EFFECTIVELY CAP ANY
ELEVATED CONVECTION FROM BEING ROOTED NR 800 MB. WILL HAVE A 20
POP THRU 16Z FOR ANY ELEVATED CONVECTION MAINLY NORTHWEST HALF OF
THE CWA WEST OF A WAHPETON TO BJI LINE. WITH ADVANCE OF 850 MB
INSTABILITY AND MOISTURE SLOWER THAN PREV RUNS FEEL CAN LEAVE OUT
ANY LOW POP FROM WCNTRL MN AS SHOWALTERS REMAIN VERY STABLE THERE
THRU 18Z.

OUTSIDE OF ANY ELEVATED CONVECTION...MAIN ISSUE IS IF/WHERE
CONVECTION MIGHT FIRE WITH FRONT HAS IT MOVES THROUGH THIS
AFT/EARLY EVE. SOUNDINGS SHOW A VERY WARM LAYER 850-700 MB THAT
WILL TAKE A LOT OF WARMING AND SFC MOISTURE TO OVERCOME AND FEEL
THAT IT WILL BE VERY HARD TO DO SO. PER SWODY1 AND SPC WRF PCPN
GRAPHICS IDEA IS THAT SOME CONVECTION NOW FIRING IN NE MT MIGHT
RIDE THE CANADIAN BORDER OR JUST NORTH THRU THE DAY SO KEPT LOW
POPS GOING ALL DAY IN OUR FAR NORTH BUT REMOVED POPS TODAY FOR
AREAS SOUTH OF A DVL-GFK AND WEST OF FARGO THIS AFTN AS AIRMASS IS
JUST TOO CAPPED. VERY LATE THIS AFTN/EVE RIGHT ALONG FRONT IDEA
THAT CONVECTION MAY FIRE RAPIDLY ON EDGE OF CAP SOMEWHERE IN NORTH
CENTRAL INTO CNTRL MN AND THEN INCREASE AS IT MOVES SOUTHEAST. SPC
WRF WOULD HAVE INITIATION NR 01Z-02Z SOMEWHERE IN THEH WILLMAR-ST
CLOUD AREA AND THEN INCREASE RAPIDLY AS IT MOVES SOUTHEAST.
ANOTHER ISSUE IS THAT HIGHER DEW PTS AND TRUE WARM FRONT LOOK TO
REMAIN SOUTH OF THE AREA AND PERHAPS A BIT FARTHER SOUTH THAN
EARLIER THOUGHT. SWODY1 HIGHLIGHTS BEST CHC STC-MSP-LSE AREAS
EARLY EVE. THUS DID LOWER POPS BACK TO CHC CATEGORY FOR NW/WCNTRL
MN 21Z-00Z TIME PERIOD INSTEAD OF LIKELY.

ANOTHER ISSUE IS TEMPS. MAJOR FIRES GOING ON IN WRN MT/IDAHO ATTM
AND HAZY SMOKY SKY WILL BE OVER THE AREA AND THIS MAY CUT BACK ON
TEMPS SOME. TO REALIZE FULL INSTABILITY TEMPS WOULD HAVE TO RISE
WELL INTO THE 90S TO NEAR 100 AND DONT FEEL THIS WILL HAPPEN AND
DEW PTS OF MID 70S PER NAM12 ALSO SEEM HIGH WITH MORE MID TO UPR
60S MORE REASONABLE.

COOLER WEATHER MOVES IN ON TUESDAY BEFORE ANOTHER FRONT MOVES THRU
ON WEDNESDAY. KEPT WED DRY ATTM AS DEPTH OF MOISTURE LOOKS WEAK.

LONG TERM...
DID GO ALONG WITH GFS IDEA OF A PRETTY GOOD COOL SHOT HEADING
DOWN INTO THE AREA AS CANADIAN HIGH DRIFTS SOUTHEAST OVER NRN MN
BY THURSDAY. LOWERED PREV FCST TEMPS FOR WED NIGHT-FRI SOME.

AVIATION...
VFR TODAY WITH DEVELOPMENT OF AREAS OF MID CLOUDS THIS MORNING.
WINDS WILL INCREASE FROM THE SOUTHEAST AND BECOME A BIT GUSTY WITH
GUSTS 25 KTS OR SO PSBL THIS AFTN IN THE RED RIVER VALLEY. TSTM
CHANCE IS PRETTY LOW...WITH BEST CHC IN THE EARLY EVE AT BEMIDJI.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

GODON
Hazardous weather outlook, Aug 13, 6:07 AM CDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
607 AM CDT MON AUG 13 2007

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-141115-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
607 AM CDT MON AUG 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY
AFTERNOON FROM CENTRAL INTO NORTHEAST NORTH DAKOTA AND EXTREME
NORTHWEST MINNESOTA. NONE OF THESE ARE EXPECTED TO BE SEVERE.

A COLD FRONT WILL THROUGH EASTERN NORTH DAKOTA THIS AFTERNOON AND
REACH FAR WESTERN MINNESOTA LATE THIS AFTERNOON. A WARM LAYER
ALOFT IS EXPECTED TO PREVENT THUNDERSTORM FORMATION IN MOST OF
EASTERN NORTH DAKOTA AS THE FRONT MOVES THOUGH...BUT AS IT MOVES
INTO MINNESOTA SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP. A
FEW OF THESE STORMS MAY BE SEVERE...WITH THE GREATEST THREAT FOR
SEVERE WEATHER IN AREAS FROM BEMIDJI TO DETROIT LAKES AND FERGUS
FALLS SOUTHEAST TOWARD THE TWIN CITIES. LARGE HAIL AND ISOLATED
TORNADOES WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED TUESDAY THROUGH THURSDAY. THERE
IS A CHANCE FOR THUNDERSTORMS FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON IN NORTHWEST
AND WEST CENTRAL MINNESOTA.

DTR

In the hours before

Local storm report, Aug 13, 10:28 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1028 AM CDT MON AUG 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     HAIL             ESMOND                  48.03N 99.76W
08/13/2007  E1.00 INCH       BENSON             ND   TRAINED SPOTTER

&&

WBARRETT
Local storm report, Aug 13, 10:49 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1049 AM CDT MON AUG 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     HAIL             2 S MADDOCK             47.93N 99.53W
08/13/2007  E1.75 INCH       BENSON             ND   TRAINED SPOTTER

&&

WBARRETT
Local storm report, Aug 13, 10:52 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1052 AM CDT MON AUG 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 AM     TSTM WND GST     2 S MADDOCK             47.93N 99.53W
08/13/2007  E60.00 MPH       BENSON             ND   TRAINED SPOTTER

            WINDS GUSTED TO NEAR 60MPH...NO DAMAGE REPORTED.

&&

WBARRETT
Local storm report, Aug 13, 11:06 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1106 AM CDT MON AUG 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 AM     HAIL             2 NW NEW ROCKFORD       47.70N 99.17W
08/13/2007  E0.75 INCH       EDDY               ND   LAW ENFORCEMENT

&&

WBARRETT
Local storm report, Aug 13, 11:07 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1107 AM CDT MON AUG 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     HAIL             5 WSW NEW ROCKFORD      47.65N 99.24W
08/13/2007  E0.88 INCH       EDDY               ND   TRAINED SPOTTER

&&

WBARRETT
Local storm report, Aug 13, 1:50 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
150 PM CDT MON AUG 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     HAIL             5 NE STARKWEATHER       48.50N 98.80W
08/13/2007  E1.00 INCH       RAMSEY             ND   TRAINED SPOTTER

&&

WBARRETT

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:55 AM CDTSevere Thunderstorm WarningFGFBenson65 min
Aug 13, 10:33 AM CDTSevere Thunderstorm WarningFGFEddy57 min
Aug 13, 11:38 AM CDTSevere Thunderstorm WarningFGFBarnes, Griggs67 min
Aug 13, 12:42 PM CDTSevere Thunderstorm WarningFGFCass50 min
Aug 13, 12:59 PM CDTSevere Thunderstorm WarningFGFTowner36 min
Aug 13, 1:16 PM CDTSevere Thunderstorm WarningFGFCavalier, Ramsey59 min
Aug 13, 2:15 PM CDTSevere Thunderstorm WarningFGFRamsey30 min
Aug 13, 2:33 PM CDTTornado WarningFGFGrand Forks, Nelson, Walsh57 min
Aug 13, 3:29 PM CDTSevere Thunderstorm WarningFGFGrand Forks61 min
Aug 13, 3:40 PM CDTTornado WarningFGFGrand Forks, Steele, Traill65 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.